Review: could Epilepsy cause Elevated liver enzymes?
We study 27,265 people who have Epilepsy from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
Stay connected: get help anytime and anywhere for people who have Epilepsy and Elevated liver enzymes >>>
Epilepsy (latest reports from 68,365 patients) is typically treated by Lamictal, Keppra, Dilantin, Tegretol, Lamotrigine, Carbamazepine.
Elevated liver enzymes
Elevated liver enzymes (high liver enzymes) (latest reports from 1,118 patients) has been reported by people with high blood pressure, high blood cholesterol, stress and anxiety, insomnia, attention deficit hyperactivity disorder.
On Jul, 13, 2014: 27,259 people who have epilepsy are studied. Among them, 1 (0.00%) has Elevated Liver Enzymes. They amount to 0.09% of all the 1,111 people who have Elevated Liver Enzymes on eHealthMe.
Gender of people who have epilepsy and experienced Elevated liver enzymes * :
|Elevated liver enzymes||0.00%||100.00% |
Age of people who have epilepsy and experienced Elevated liver enzymes * :
|Elevated liver enzymes||0.00||0.00||0.00||0.00||0.00||0.00||0.00||0.00 |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Elevated liver enzymes||0.00%||100.00%||0.00%||0.00% |
Top co-existing conditions for these people * :
- Inflammation localised (1 people, 100.00%)
- Anxiety (1 people, 100.00%)
- Pain management (1 people, 100.00%)
Most common drugs used by these people * :
- Meloxicam (1 people, 100.00%)
- Xanax (1 people, 100.00%)
- Percocet (1 people, 100.00%)
- Dilantin (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group:
- group for people who have Elevated Liver Enzymes and Epilepsy
- group for people who have Epilepsy
- group for people who have Elevated Liver Enzymes
Common treatments for Epilepsy and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 hours ago):
I have been prescribed lamotrigine for my epileptic fit 4 years ago. I increased to 100mg but my specialist increased the dose to 200mg when I told him I had been having a few 'mind slips' but no fits. I started feeling sick and then began throwing up so I cut down these tablets. I took myself back up to 150mg which seems to be ok. But in the last month I have noticed my hand shaking at rest. I still have hot flushes regularly even though my last period was about 15 years ago and recently I have had pain and soarness when I have sex - don't know if this is all related.
From this study (2 weeks ago):
Sleepiness side effect starting at 45 years old.
From this study (3 weeks ago):
Seizures began 2 years after a MVA with a mild concussion, as Grand Mal. They reduced in severity to absence seizures with current medication regimen. I experience severe mood swings and have become so agitated I was committed to a mental health facility for evaluation at one time. Recently I awoke to find my left hand in a severe contracture. I had spent the previous day in 105 degree weather, unaware of the temperature due to my seizure medications. I am curious to know if this is drug related or an acute sign of MS.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Epilepsy, Elevated liver enzymes
You may be interested at these reviews (what is this?):
- Depakote er affected by grapefruit
I have taken Depakote ER for since 2005 for epilepsy. Once stabilized many years ago seizures and auras have not been bothering me. Until I recently ate three grapefruits over three days. After a few days, when the grapefruit cleared my system, the seizures and auras ceased. Therefore, grapefrui ...
- Health issues and struggles
I have numerous health issues. Some I've lived with not realizing they were there. Others are caused by meds I've taken in the past or am still using now.
Lupus is the most recent and biggest trouble I have right now. It is caused by the one drug that finally gave me control of my seizures
Some o ...
- Former mirena user/ epileptic / never again
I had my Mirena IUD inserted in March of 2006. I had my first seizure in 2008. I was then diagnosed with epilepsy. I had the IUD removed in 2008. I delivered my second child in 2008 I had preterm labor with my son my cervix started dilating at 25 weeks. I was on bed rest for the remainder 14 weeks. ...
More reviews for: Epilepsy, Elevated liver enzymes
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.